# SDR DALA2020013100730

- Difficulty date: January 31, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,523 hours, 57,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1485
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN CANTED FRAMESTA 1485 R/H SIDE. REMOVED DAMAGE. FABRICATED DOUBLER PER MD88 SRM 51-70-05 FIG 1, 7075-0. COMPLETED REPAIR PER PRI 584989-14 REV 0 C/W ALL WORK PER ERA 584989-14 REV ORIG. (LP1469351)
